MathSciNet Relay Station
MathSciNet bibliographic data
MR1002831 81C99 (58F05 58G25)
Guillemin, V.; Uribe, A. Monodromy in the quantum spherical pendulum. Comm. Math. Phys. 122 (1989), no. 4, 563–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement